Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What do my blood test reports indicate?

DOCTOR OF THE MONTH - Dec 2016
Dec 2016
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2012
Answered : 691 Questions
Question
Hello doc,

AS I have already discussed the case of my Father with you that he had gone throiugh an acute MI and angioplasty done in November mid , I am attching all the reports for your reference

I had 2 questions now
1. His pulsse rate is always on the lower side like morning it is XXXXXXX 68 - 69 and as the day goes it reaches 59 - 60 also. he has been taking ivabrad as prescribed 2 times a day , Soo I want to know is that any sign of heart episode that the pulse rate is slow or that is fine ?
2. my dad is currently having pain in the ribs right side and had been taking lanol er tablet for 2 days but still the pain has not subsided can you please advice and help what could be the reason, is this something related to heart?

Brief history
Medical history : hypertension from past 9 years and acidity problem
Age : 59 years
Sex : Male
My Father got an acute MI on 16th November, prior to this from past 10 days he was suffering from low blood pressure and our family doc asked him to stop the BP tablet for few days . on 16th nov since morning 5 am he got high acidity and chest pain but we thought it was acidity we gave rantac and other home remedies but he started sweating and got severe pain in the chest. We took him to the nearby hospital and the doctor immediately did the angiography and found the main coronary artery was 100% blocked which had to be stented immediately but he said its very risky as you have reached late the damage has already happened. He processed with the angioplasty there were total 3 blockages on the left side 2 were done via balloon and the 100% blockage one was stented .
Post the surgery on the next day my dad started feeling high acidity , big burps , heaviness in the chest and his heart rate was very high. From then we were in the hospital till 25th Nov till his heart rate and BP and other things got normal. He had little breathlessness also.

Post returning home on 25th , my dad felt very weak at home and again on 2nd dec we got readmitted for Low blood pressure as my dad fainted at home and we checked the bp was very low and hence we got him to the hospital . Doctors admitted him to the ICCU and started giving fluids to bring up his BP

Doctors said , low BP was due to dehydration as my father had gone for motions thrice that particular morning and since the intake of fluids is restricted to 1.5 ltrs XXXXXXX
Previous medication when we got discharged on 25th Nov : Cardivas, Ivabrad, ecosprin, brillinta, restyl for sleep and now since my dad complained of breathlessness they have changed the medication and now they have discontinued cardivas completely and increased the dose of ivabrad and asked to stop brillinta and take prax 10mg

Thu, 14 Jun 2018 in General Health
 
 
Answered by Dr. Rishu Saxena 11 hours later
Brief Answer:
follow up.

Detailed Answer:
Thanks for follow up,

If his pulse rate is already on lower side there is no role of Ivabradine in his case madam.The only role of Ivabrad is to control his heart rate.Either lower the doses or stop it.

Whats the salt in Lanol er?

Please revert back.

Awaiting..
Above answer was peer-reviewed by
 
Follow-up: What do my blood test reports indicate? 16 minutes later
Hello Doc,

Lanol ER has Paracetamol - 650 MG as the main ingredient . Also what could be the reason of pain in the ribs ?
In the case of pulse rate, the doc who did the angioplasty did not suggest to stop
Or reduce the ivabrad even after we told him
That the pulse rate is aroujd 59 and 60.

But he did reduce the dose and started taking half tablet in the night.Soo what could be the reason if the heart pumping too low. Is it the case if ICD?
 
 
Answered by Dr. Rishu Saxena 24 hours later
Brief Answer:
follow up.

Detailed Answer:
Hello again Ma'am,
This is not at all a case of ICD.

If Ivabradine would've been stopped, you would see heart rate to go higher.
Rib pain is likely muscular.
This patient does not need an ICD.

Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor